# SDR GAIA04008OP

- Difficulty date: January 29, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- Engine: Pwa JT8D9
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Ground Spoiler
- Component: Ground Spoiler
- Component part number: 651734863
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW NOTICED AIRFRAME VIBRATION AT 300 KNTS.  REMOVED AND REPLACED NR 8 GROUND SPOILER IAW MM.  THE SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
